# SDR DALA2024031903441

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,177 hours, 41,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: UNKNOWN
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ABSERVED ON UNDERSIDE OF G5 COUNTERTOP CUTOUTS COMPARTMENT 510 LH. APPROX 1.7 INCHES ACROSS. ORIGINAL DISCREPENCY IS ON NR 10 OF EMPOWER WO P337975820240202. C/A: REMOVED AND REPLACED G5 TROLLEY BLOCKS AND COMPLIED WITH ER/ A616175-14AD REV ORIGINAL SEC 1. GALLEY MPN 601537-1 MSN 4050G ACCOMPLISH POST-REPAIR INSPECTION WITHIN 36 MONTHS AFTER ACCOMPLISHMENT OF SECTION I, AND EVERY 6 MONTHS THEREAFTER. (LP: 0243298)
